I am having some bad side effect from nausea to insomnia fearful thoughts and i am scared, I am on 5mg Cipralex for 6 days now, anyone else in the same position, it really helps when you know your not alone and there is hope in the end. How long did your side effects last? Right now i am staying in my bed as i haven't got the energy to do anything which isn't helping my thought patterns, feeling very lost at the moment.
Hi, Fanny! You are NOT alone and I'm glad you came here because the community will chime in to share their experiences.
Pardon the copy/paste, but I think that this information from the literature on Cipralex will help you.
The side effects you mentioned are quite common for many people just starting their medication:
"Very common (10% or more): Nausea (up to 18.3%)"
"Very common (10% or more): Insomnia (up to 14%"
"Common (1% to 10%): Abnormal dreams, agitation, anxiety, nervousness"
"Common (1% to 10%): Dizziness, lethargy"
"Some side effects of escitalopram may occur that usually do not need medical attention. These side effects may go away during treatment as your body adjusts to the medicine. Also, your health care professional may be able to tell you about ways to prevent or reduce some of these side effects.
Side effects have been reported to be generally mild and transient. They are most common during the first 2 weeks of treatment and decrease in intensity and frequency with continued treatment. They generally do not lead to treatment cessation."
Hopefully this will help to ease your mind some. These side effects lessen every day so try to stay positive and start looking foe improvements.
Best regards and I hope you're feeling better quickly. Wildcat
- Escitalopram Information for Consumers
- Escitalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Escitalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 Jan 2019 • 6 answers
Updated 22 Jul 2016 • 1 answer
Updated 14 Nov 2017 • 1 answer
Updated 17 Aug 2018 • 2 answers
Updated 24 Aug 2018 • 2 answers